Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 1

All articles in this issue are freely accessible.

Joins of projective varieties and multisecant spaces
E. Ballico.
Proc. Amer. Math. Soc. 133 (2005), 1-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085145
Projective surfaces with many skew lines
Slawomir Rams.
Proc. Amer. Math. Soc. 133 (2005), 11-13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085146
A new geometric proof of Jung’s theorem on factorisation of automorphisms of $\mathbb{C}^{2}$
Javier Fernández de Bobadilla.
Proc. Amer. Math. Soc. 133 (2005), 15-19
Abstract, references and article information
Full-text PDF Free Access    
Blocks of central $p$-group extensions
Shigeo Koshitani and Naoko Kunugi.
Proc. Amer. Math. Soc. 133 (2005), 21-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085148
The vanishing of $\operatorname{Tor}_{1}^{R}(R^{+},k)$ implies that $R$ is regular
Ian M. Aberbach.
Proc. Amer. Math. Soc. 133 (2005), 27-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085149
Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes
Cai Heng Li.
Proc. Amer. Math. Soc. 133 (2005), 31-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085150
Which singular K3 surfaces cover an Enriques surface
Ali Sinan Sertöz.
Proc. Amer. Math. Soc. 133 (2005), 43-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085151
The Valentiner group as Galois group
Teresa Crespo and Zbigniew Hajto.
Proc. Amer. Math. Soc. 133 (2005), 51-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085152
Betti numbers of some monomial ideals
Giuseppe Valla.
Proc. Amer. Math. Soc. 133 (2005), 57-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085153
On a certain class of modular functions
Winfried Kohnen.
Proc. Amer. Math. Soc. 133 (2005), 65-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085154
On the evaluation of generalized Watson integrals
G. S. Joyce and I. J. Zucker.
Proc. Amer. Math. Soc. 133 (2005), 71-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085155
On nearly abelian polynomial semigroups
Xiantao Wang and Zhigang Huang.
Proc. Amer. Math. Soc. 133 (2005), 83-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085156
Group automorphisms with few and with many periodic points
Thomas Ward.
Proc. Amer. Math. Soc. 133 (2005), 91-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085157
On inequalities for zeros of entire functions
M. I. Gil'.
Proc. Amer. Math. Soc. 133 (2005), 97-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085158
On smoothness of symmetric mappings II
A. Cantón.
Proc. Amer. Math. Soc. 133 (2005), 103-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085159
Decomposability of graph $C^{*}$-algebras
Jeong Hee Hong.
Proc. Amer. Math. Soc. 133 (2005), 115-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085160
A Lipschitz estimate for Berezin’s operator calculus
L. A. Coburn.
Proc. Amer. Math. Soc. 133 (2005), 127-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085161
Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics
S. Hofmann and A. Iosevich.
Proc. Amer. Math. Soc. 133 (2005), 133-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085162
Krylov-Bogolyubov averaging of asymptotically autonomous differential equations
Anatoliy Samoilenko, Manuel Pinto and Sergei Trofimchuk.
Proc. Amer. Math. Soc. 133 (2005), 145-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085163
Majorization, range inclusion, and factorization for bounded linear operators
Bruce A. Barnes.
Proc. Amer. Math. Soc. 133 (2005), 155-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085164
A B.A.I. proof of the non-Arens regularity of $L^{1}(\mathcal G)$
Colin C. Graham.
Proc. Amer. Math. Soc. 133 (2005), 163-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085165
On a generalized corona problem on the unit disc
Jordi Pau.
Proc. Amer. Math. Soc. 133 (2005), 167-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085166
Convolution operators induced by approximate identities and pointwise convergence in $L_{p}(\mathbb{R})$ spaces
Parthena Avramidou.
Proc. Amer. Math. Soc. 133 (2005), 175-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085167
On restricted weak type $(1,1)$: The continuous case
Paul A. Hagelstein and Roger L. Jones.
Proc. Amer. Math. Soc. 133 (2005), 185-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085168
Nonpositivity: Curvature vs. curvature operator
C. S. Aravinda and F. T. Farrell.
Proc. Amer. Math. Soc. 133 (2005), 191-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085169
Norms on earthquake measures and Zygmund functions
Jun Hu.
Proc. Amer. Math. Soc. 133 (2005), 193-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085170
Convergence in almost periodic cooperative systems with a first integral
Wenxian Shen and Xiao-Qiang Zhao.
Proc. Amer. Math. Soc. 133 (2005), 203-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085171
Partially isometric dilations of noncommuting $N$-tuples of operators
Michael T. Jury and David W. Kribs.
Proc. Amer. Math. Soc. 133 (2005), 213-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085172
Existence and uniqueness of solutions for quasilinear elliptic systems
D. D. Hai.
Proc. Amer. Math. Soc. 133 (2005), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085173
Bounded and completely bounded local derivations from certain commutative semisimple Banach algebras
Ebrahim Samei.
Proc. Amer. Math. Soc. 133 (2005), 229-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2085174
On the upper semicontinuity of the Wu metric
Marek Jarnicki and Peter Pflug.
Proc. Amer. Math. Soc. 133 (2005), 239-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086216
Hermite-Biehler functions with zeros close to the imaginary axis
Michael Kaltenbäck and Harald Woracek.
Proc. Amer. Math. Soc. 133 (2005), 245-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086217
Compact operators on Hilbert modules
M. Anoussis and I. G. Todorov.
Proc. Amer. Math. Soc. 133 (2005), 257-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086218
Positively curved surfaces with no tangent support plane
John McCuan.
Proc. Amer. Math. Soc. 133 (2005), 263-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086219
Algebraic polynomials with non-identical random coefficients
K. Farahmand and A. Nezakati.
Proc. Amer. Math. Soc. 133 (2005), 275-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086220
Fourier transforms of stationary processes
Wei Biao Wu.
Proc. Amer. Math. Soc. 133 (2005), 285-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086221
Filling analytic sets by the derivatives of $C^{1}$-smooth bumps
Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár.
Proc. Amer. Math. Soc. 133 (2005), 295-303
Abstract, references and article information
Full-text PDF Free Access    
Evaluation fibrations and topology of symplectomorphisms
Jaroslaw Kedra.
Proc. Amer. Math. Soc. 133 (2005), 305-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2086223